# SDR AALA200801964

- Difficulty date: July 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,383 hours
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY PLACARD AT COCKPIT DOOR UNREADABLE.  REPLACED EMERGENCY PLACARD AT COCKPIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
